# SDR USAA2014110700007

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 98,056 hours, 18,744 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62013
- Part serial: 00206
- Condition: Faulty
- Location: Lt Mlg
- Part time: 25,201 hours, 4,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MLG DIDN'T STAY UP AFTER GEAR RETRACTION ON TAKEOFF.  RECYCLED & SAME PROBLEM ON RETRACTION.  R & R LT MAIN GEAR ACTUATOR.
